# SDR SWAA2015082043021

- Difficulty date: August 18, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N317WN
- Make and model: Boeing 737-76N
- Aircraft serial: 32664
- Aircraft time: 77,242 hours, 54,306 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOME WEB CRACKED AT BS 1016, STRINGER 17R.  REPAIRED WEB IAW EA.
